TU Darmstadt / ULB / TUbiblio

Global Strong Well-Posedness of the Three Dimensional Primitive Equations in L-p-Spaces

Hieber, Matthias and Kashiwabara, Takahito :
Global Strong Well-Posedness of the Three Dimensional Primitive Equations in L-p-Spaces.
[Online-Edition: http://dx.doi.org/10.1007/s00205-016-0979-x]
In: Archive for Rational Mechanics and Analysis, 221 (3) pp. 1077-1115. ISSN 0003-9527
[Article] , (2016)

Official URL: http://dx.doi.org/10.1007/s00205-016-0979-x
Item Type: Article
Erschienen: 2016
Creators: Hieber, Matthias and Kashiwabara, Takahito
Title: Global Strong Well-Posedness of the Three Dimensional Primitive Equations in L-p-Spaces
Language: German
Journal or Publication Title: Archive for Rational Mechanics and Analysis
Volume: 221
Number: 3
Divisions: Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 29 Jul 2016 10:38
Official URL: http://dx.doi.org/10.1007/s00205-016-0979-x
Export:

Optionen (nur für Redakteure)

View Item View Item